Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Producing ${\text{PL}}$ homeomorphisms by surgery


Author: J. B. Wagoner
Journal: Bull. Amer. Math. Soc. 73 (1967), 78-83
DOI: https://doi.org/10.1090/S0002-9904-1967-11649-5
MathSciNet review: 0205268
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11649-5